I was wondering what may be causing random feelings of adrenaline. That's the best way I can explain it. I can be in the middle of a sentence and this feeling washes over me. It's not a bad feeling. My heart does not race, but it "takes my breath away" for a moment and a feeling of hormones or adrenaline rush through me and then "poof," everything goes back to normal. Has this happened to anyone? How can you make them stop? At times, this can happen several times a day and can become exhausting if so.
I believe I'm having the symptoms that you are describing.it is very hard to explain to someone the feeling.I have been on Zoloft since the end of October 2014 and buspar since beginning of December 2014. I just had my buspar upped a few days ago by the doctor so I am hoping that that helps. It seems I am having more good days than bad. But out of nowhere you get that adrenaline rush feeling not necessarily doing anything and its very scary which then leads to additional anxiety.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.